# SDR SWAA2021090305896

- Difficulty date: August 10, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED VERTICAL SUPPORT ANGLE ON AFT SIDE OF B.S. 663 LOWER COMPOSITE BULKHEAD AT L.B.L. 26; W.L. 150. ; / REMOVED VERTICAL SUPPORT ANGLE AFT SIDE BS 663 LOWER BULKHEAD LBL 26; WL 150 PER SRM 51-40-02; DAMAGE FOUND ON VERTICAL SUPPORT ANGLE ON AFT SIDE OF BS663 LOWER COMPOSITE BULKHEAD AT LBL26; WL150 P/N111A1308U15; FOUND TO BE OUT OF LIMITS ON SRM PART WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PAR. 9.C. LOCATED AND DRILLED NEW VERTICAL SUPPORT ANGLE ON AFT SIDE OF BS663 COMPOSITE BULKHEAD AT LBL26 WL150; ITEM:111A1308U15; LOT #1459516-1; IAW SRM 51-40-05-0G-0 AND DWG#111A1000CORRECTION: LOCATED AND DRILLED NEW VERTICAL SUPPORT ANGLE ON AFT SIDE OF BS663 COMPOSITE BULKHEAD AT LBL26 WL150; ITEM:111A1308U15; LOT #1459516-1; IAW SRM 51-40-05-0G-0 AND DWG#111A1000; OK TO INSTALL.; [05] ADDED PART REQUIREMENT; VERIFIED CORRECTIVE ACTION STEP 4. OK TO INSTALL GIVEN C20 SEALANT USED MIX 18/AUG/21 AT 01:00AM; 100% TEMP. 0 PERMANENT FASTENER INSTALLED WITHIN SEALANT SQUEEZE OUT TIME REF. SOPM20-50-19; [08] C20 SEALANT USED MIX 18-AUG-2021 08:29 UTC; 100% TEMP. OR PERMANENT FASTENER INSTALLED WITHIN SEALANT SQUEEZE OUT TIME REF. SOPM20-50-19 INSTALLED NEW VERTICAL SUPPORT ANGLE ON AFT SIDE OF BS663 COMPOSITE BULKHEAD AT LBL26 WL150; ITEM:111A1308U15; LOT #1459516-1; IAW SRM 51-40-02-0G-0 AND DWG#111A1000
